# SDR REXA2020122300850

- Difficulty date: December 10, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J-ANGLE IS CORRODED.  MAINTENANCE PERFORMED CORRECTIVE ACTION NR 1, IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
